# SDR ASOA201201554

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001 AND REPAIRED IAW SRM 53-21-23-101-001.
